# SDR CA091223013

- Difficulty date: December 16, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 3,751 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2800 · Aircraft Fuel System
- Part: Baffle
- Part number: 17009961403
- Condition: Loose
- Location: Refuel Nozzle
- Part time: 6,043 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INTERNAL VANE OF REFUEL NOZZLE BREAKING UP, RELEASING METAL FRAGMENTS INTO WING FUEL TANKS (TC NR 20091223013)
